# SDR VNFR20150615001

- Difficulty date: June 12, 2015
- Submitted: June 15, 2015
- Operation: General aviation
- Aircraft: N2535P
- Make and model: Columb LC41550FG400
- Aircraft serial: 41568
- Aircraft time: 809 hours
- Engine: Cont TSIO550C
- Engine time: 809 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Loose
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CUSTOMER REQUESTED THAT THE ENG BE REMOVED & SENT TO CRS BJ3R399L, REPAIR.  RECEIVED ENG BACK WITH REPAIRED 8130 & PAPERWORK.  INSTALLED ENG IN & SET FUEL FLOW IAW M 18 & 400MM04 MM.  NO LEAKS WERE NOTED AFTER SEVERAL SHORT GND RUNS.  A COMPANY PILOT FLEW A 20 MINUTE FLIGHT, OPERATING THE ENG IAW M89-7R1.  NO DEFECTS WERE NOTED ON TEST FLIGHT.  FOLLOWING TEST FLIGHT, COWLING WAS REMOVED TO INSPECT FOR OIL LEAKS & OTHER POTENTIAL ANOMALIES.  FOUND NUT ON TOP REAR THRU BOLT OFF OF THE ENG, THIS OCCURRED DURING TEST FLIGHT.  INSTALLED NEW NUT & TORQUED IAW M18.  NO OTHER DEFECTS WERE NOTED ON ENG.  CUSTOMER ACCEPTED AIRPLANE & DURING TAXI FOR DEPARTURE RECEIVED A FUEL PRESS WARNING, INDICATING FUEL PSI BELOW 5.5.  CUSTOMER CONTINUED DEPARTURE & AFTER TAKEOFF NOTICED FUEL FLOW AT 25 GPH, SHOULD BE ABOUT 38.  CHT'S WERE RAPIDLY CLIMBING SO CUSTOMER ELECTED TO RETURN TO FIELD.  REMOVED COWLING FOUND SIGNIFICANT FUEL STAINS ON INSIDE OF COWL.  FURTHER EXAMINATION REVEALED FUEL STAINS FROM UNDER FUEL FLOW TRANSDUCER FIRE SLEEVE.  RECEIVED THE ENG WITH THE FUEL FLOW TRANSDUCER INSTALLED & SEALED UNDER FIRE SLEEVE, PREVENTING A VISUAL INSPECTION.  REMOVED FIRE SLEEVE & FOUND BOTH FUEL LINE CONNECTIONS, IN & OUT, FINGER TIGHT.  TORQUED CONNECTIONS & REINSTALLED FIRE SLEEVE.  NO FURTHER LEAKS NOTED.
